Ask an expert
Question

10 Nov 2006

Antibiotic overdose
I have been on two courses of antibiotics for a lung infection. The first one being Klacid and the second one which I finished yesterday being Ketek. I woke up this morning with the most severe headache. My one ear is aching feels deaf and burning hot. It feels like the ocean is in my head. I feel off balance and just sickly. I have a fever too.

Can the antibiotcs have caused a secondary infection?
Answer 439 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dear Lynda
No but you may have fluid behind the eardrum and secondary infection of the sinuses or middle ear with a bacteria that is not susceptible to Ketek or Klacid. Please let your doctor have a look.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9435 votes
No
68% - 19981 votes
Vote